Comments for magnesium supplementation

Click here to add your own comments

Atrial Fibrillation
by: Kerri Knox, RN- The Immune Queen!

Hi Rich,

Please read my page on Atrial Fibrillation again. I did not say that it could make the atrial fibrillation worse, what I said is that if you are CURRENTLY in atrial fibrillation (you're not so this won't affect you) that it could work SO well that it 'converts' you back to a normal rhythm.

In those currently in Atrial fibrillation, this could actually be extremely dangerous because the nature of atrial fibrillation can produce blood clots in the left atria, which is why most people with atrial fibrillation are on blood thinners.

But if someone IN atrial fibrillation were to suddenly convert and they had a blood clot, the blood clot could get thrown into the blood circulation which could cause a heart attack, stroke or pulmonary embolism.

Because you are not IN atrial fibrillation, none of that applies to you.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!



msg linked to atril fib
by: kevin

I watched a naturalnews.com video today which shows msg(monosodium Glutimate)could cause alot of health problems including atril fib!

It is in a lot of processed foods

Love the Mg!!!
by: Lenny

Hello....first I would like to say thank you for the great advice on your site. I am a 53 year old male in tip top shape with fantastic numbers all around. I was RX'ed with MS in May, 2000 and have been on IM Inteferon injections since then. I have been having palpitation problems for a few years now but have always worked thru. My cardio has no explanation as they never occur during routine EKG. Echo was normal. I have been looking for answers for what seems like forever. I found your site and tried the Mg. 800 mg daily of Doctor's Best and presto!!!!!! no more palps!!!! I'm loving it and happier than you know what!!!My question is when do I start back on the Potassium or should I even bother? My blood work tells me my Potassium is in range normal. Do I really need the sup??? Do I reduce the Mg eventually or am I OK on the 800 mg?? once again thanks for the wonderful info and I hope to hear from you......Lenny

Lowest dose necessary
by: Kerri Knox, RN- The Immune Queen!

Hi Lenny,

I don't know why the docs had you on potassium supplements, so I can't comment on whether or when you should or should not go back on the potassium. However, please read my page on Normal Potassium Levels to see that low potassium is very often caused by magnesium deficiency and if your potassium levels are now normal then... well, you'll have to make your own decision with your doctor.

In any event, as far as magnesium is concerned, just find whatever is the lowest dose that relieves your symptoms and keeps you feeling the best. No need to take gigantic doses all of the time and many people, once they start taking magnesium, will take a few months to build up their 'tissue stores' of magnesium and then they can begin to decrease the amount that they take over time.


Kerri Knox,RN

Click here to add your own comments

Return to magnesium supplementation.

Return to Question about Magnesium.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter